Efferalgan Rectal Suppositories 300mg 10 Pieces
Efferalgan Rectal Suppositories 300mg 10 Pieces
Efferalgan rectal suppositories containing up to 300mg of paracetamol. A drug that has an analgesic and antipyretic effect. The suppositories can be used in children over 4 years of age.
Efferalgan Composition:
1 suppository weighing about 1.3 g contains the active substance - Paracetamol - 300 mg and inactive ingredients: semi-synthetic glycerides.
Action of Efferalgan:
The active substance is paracetamol. It is a component with confirmed antipyretic and analgesic activity and a high degree of safety. The efficacy of the product guarantees a high dose of up to 300mg, while its form, that is a rectal suppository, makes the substance function quickly.
Efferalgan Function:
Efferalgan rectal suppository is a 300mg medicament for the symptomatic treatment of colds and flu-like symptoms and pain of various origins.
Additional information Efferalgan:
During pregnancy and lactation, use only after consultation with a doctor. Store at a temperature of up to 30 C.
Efferalgan Contraindications:
Do not use in case of hypersensitivity to the ingredients. About 5% of patients with a hypersensitivity to acetylsalicylic acid derivatives may also be allergic to paracetamol. Do not use in cases of severe hepatic or renal impairment, alcoholism. We do not recommend the use of suppositories in case of diarrhea.
Adverse reactions of Efferalgan:
You may experience side effects (usually very rare) like: malaise, low blood pressure, increased liver transaminases, hypersensitivity reactions, tachycardia, diarrhea, abdominal pain, nausea, vomiting, renal colic, renal papillary necrosis, thrombocytopenia , leukopenia, neutropenia.
Dosage:
For rectal use.
Children: the dose should be determined according to body weight (child weighing approx. 15-24kg, estimated age of 4-9 years - 1 suppository, if necessary, every six hours). Do not use more than four suppositories per day.
The recommended daily dose is 60 mg / kg body weight - it must be applied in four divided doses of 15 mg / kg body weight every 6 hours.
Adults and children over 50kg: the total dose of paracetamol can not be greater than 4 grams per day. Without consulting a doctor, the product cannot be used for more than 10 days in adult patients and three days in children.